# SDR SWAA2024020648396

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 2,376 hours, 1,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHTS INOP. (2EA)<[01] BOTH FLASHLIGHTS TEST GOOD PER MM 25-64-00
